# SDR QXEA2011082600751

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WEB ON SEAT TRACK 5 IS CORRODED STA 1.00 TO 19.000.  REMOVED CORROSION FROM WEB IAW SRM 51-21-00-00-01.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01.  REMOVED WEB IAW SRM 51-42-05-02-01.  FABRICATED NEW WEB IAW SRM 51-24-35-02-01 AND 51-40-07-02-01.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED WEB IAW SRM 51-42-05-02-01 AND TOPCOATED IAW SRM 51-25-15-02-01.
